Vertigo anyone?

It seems as though AF just keeps on providing new experiences to work through. So after having additional palpitations that

Began shortly after I started flecanide ,now I seem to have moved on to vertigo. Could it be connected to the meds (flec and warfarin - been on them only for 6/7 weeks) or is it just coincidence that since being on the drugs I keep getting different symptoms? Has anyone else experienced this? Am I just becoming a hypochondriac? And of course, because of the drugs I can't take stemetil which would help the vertigo as it is contraindicated. Praying for the day when things settle down and I can have some confidence treatments are working without adding other problems. Still to have the conversation about ablation.... Sorry to bore you all, it is just helpful to 'chat' to people who understand...

Last edited by

9 Replies

oldestnewest
  • Never ever worry about asking on here. We have all been there and some of us have even worn out two T shirts. LOL. One of the problems with all these drugs is that we all react differently, however,. there is a lot of it about as they say. I know several people who have had viral labrynthitis recently with bad vertigo so it could be something like that. I find the worst thing to do is read the papers which come with the drugs as I then experience all of the symptoms of side effects till I realise that it is me being silly. Not to say you are of course. I doubt it is the warfarin as the only side effect I have ever found is brittle nails.

    Hope you feel better soon but you are always welcome to have a good moan and we will send cyber hugs to comfort.

    Bob

  • Thanks Bob. For the wise words, cyber hugs and permission to rant!

  • Your symptoms do sound like viral labyrinthitis and if so it could last for a few weeks or as with me start to get a bit better within 10 days. I usually feel a little bit off colour at the same time. The trouble is that it could also be side effect of the meds! Sorry not much help I know. Hope you feel better soon.x

  • Thanks Dedeottie. I agree it does seem a bit like labyrinthitis - which is a bummer.bad experience with that some years ago..... Left me permanently deaf in my right ear. Am hoping the same does not happen to my left ear. Slightly anxious.....

  • Having vertigo is horrible. Every time I have it I think there's something else wrong with me ! HOW come it always happens so suddenly as well. Last time It seemed to start when the dentist tipped my head back slightly and then it stayed for the next 2 weeks. I always tell myself I'm not going to worry next time but guess what ? Yep I always do.Thinking of you.x

  • I'm not surprised you worry - it's ghastly. Hope you are feeling well at the moment though- we need to enjoy those times!! X

  • I am thanks. No vertigo at the moment and no A.F. either as since started flecanide 2 months ago it seems to have gone away for now. Feels good.

  • I use to suffer terribly with labyrinthitis, but since I started taking Betahistine about 5 years ago the bouts have reduced from about 20+ a year to just 2 or 3, and are not nearly so severe or long lasting. Still unpleasant when they occur though - and keep me off the golf course! Not much comfort to you I know, but I do understand how you feel. x

  • Not easy to diagnose. Before I was put back into SR, I had bouts of dizziness - often severe enough to necessitate hanging on to something to stop falling over. I'm convinced it was a low BP thing as it practically stopped after my successful cardioversion.

You may also like...